Loading [MathJax]/jax/output/SVG/config.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1978, Volume 23, Issue 4, Pages 715–730 (Mi tvp3107)  

This article is cited in 7 scientific papers (total in 7 papers)

Polynomials of generalized random field and its moments

R. L. Dobrušin, R. A. Minlos

Moscow
Abstract: The paper deals with different properties of generalized random fields, i.e. probability measures in spaces of linear functionals on linear topological spaces. A general construction is given which describes random variables depending on the field with the help of polynomials of the field. By using this construction, it is proved that the existence of moments of linear random functions implies continuity of their moment forms.
Received: 01.12.1976
English version:
Theory of Probability and its Applications, 1979, Volume 23, Issue 4, Pages 686–699
DOI: https://doi.org/10.1137/1123086
Bibliographic databases:
Language: Russian
Citation: R. L. Dobrušin, R. A. Minlos, “Polynomials of generalized random field and its moments”, Teor. Veroyatnost. i Primenen., 23:4 (1978), 715–730; Theory Probab. Appl., 23:4 (1979), 686–699
Citation in format AMSBIB
\Bibitem{DobMin78}
\by R.~L.~Dobru{\v s}in, R.~A.~Minlos
\paper Polynomials of generalized random field and its moments
\jour Teor. Veroyatnost. i Primenen.
\yr 1978
\vol 23
\issue 4
\pages 715--730
\mathnet{http://mi.mathnet.ru/tvp3107}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=516270}
\zmath{https://zbmath.org/?q=an:0422.60044|0405.60054}
\transl
\jour Theory Probab. Appl.
\yr 1979
\vol 23
\issue 4
\pages 686--699
\crossref{https://doi.org/10.1137/1123086}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1978JA77700002}
Linking options:
  • https://www.mathnet.ru/eng/tvp3107
  • https://www.mathnet.ru/eng/tvp/v23/i4/p715
  • This publication is cited in the following 7 articles:
    1. György Terdik, Frontiers in Probability and the Statistical Sciences, Multivariate Statistical Methods, 2021, 183  crossref
    2. Sergio Albeverio, Michael Röckner, “Classical dirichlet forms on topological vector spaces-the construction of the associated diffusion process”, Probab. Th. Rel. Fields, 83:3 (1989), 405  crossref
    3. Hans Zessin, “On the asymptotic behaviour of the free gas and its fluctuations in the hydrodynamical limit”, Probab. Th. Rel. Fields, 77:4 (1988), 605  crossref
    4. Torbj�rn Kolsrud, “Gaussian random fields, infinite dimensional Ornstein-Uhlenbeck processes, and symmetric Markov processes”, Acta Appl Math, 12:3 (1988), 237  crossref
    5. E. Bruning, Lecture Notes in Mathematics, 1250, Stochastic Processes — Mathematics and Physics II, 1987, 14  crossref
    6. Hans Zessin, Stochastic Space—Time Models and Limit Theorems, 1985, 249  crossref
    7. Sergio Albeverio, Raphael Høegh-Krohn, Lecture Notes in Mathematics, 851, Stochastic Integrals, 1981, 497  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:285
    Full-text PDF :118
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025